# SDR DXTA2022040759840

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,597 hours, 3,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT SIGN LIGHT, BOTH FLOOR EXIT SIGN LIGHTS ADJACENT TO THE MAIN DOOR, AND EMERGENCY EXIT LIGHT UNDER SEAT 10 ALL WILL NOT EXTINGUISH. // SIGNOFF// ON ENTRY OF AIRCRAFT FOUND FWD EMERGENCY LIGHTS ILLUMINATED. ALL THESE UGHTS ARE POWERED FROM #1 EMERGENCY BATTERY, REMOVED R/H CENTER PEDESTAL PANEL TO GAIN ACCESS TO #1 EMERGENCY LIGHT G SWITCH. RESET INERTIA SWITCH AND LIGHTS WENT OUT IMMEDLATELY, PERFORMED OPERATIONAL CHECK OF EMERGENCY
LIGHTING SYSTEM. OPS CHECK GOOD. ALL WORK PERFORMED IAW CESSNA 680A AMM 33-50-00. NO DEFECTS NOTED AT
THIS TIME.
